# SDR USAA2010092392082

- Difficulty date: September 22, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 1,536 hours, 763 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1553 - PHL - EMERGENCY EQUIPMENT - AFT MEGAPHONE INOPERATIVE.  MAINTENANCE REPLACED AFT MEGAPHONE.
